mkoven Posted April 25, 2009 Report Share Posted April 25, 2009 As I've posted here before, in addition to ans issues for which I take midodrine and florinef, my cardio thinks I have some arterial spasming (triggered by ans), and added a calcium channel blocker. trouble is it's a vasodilator. i was okay on the lowest dose (2.5), but now we've increased to 5.0 and everything is worse-- chest pain, presyncope, fatigue, hard to catch my breath. I've spoken with her twice. she wants me to try it some more. now it's suddenly gotten very hot (90) and I'm premenstrual, so I feel completely wiped out--like i can barely walk a block, whereas before no problem. I know there are a couple other here with prinzmetal/variant angina and ans issues. what do you do? i think i'll call on monday and say i just can't go on. 2.5 was okay, but this is not. i've been on the new dose for about a week. I just need my vessels not to spasm, i don't need them dilated! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.